# SDR CA141217003

- Difficulty date: November 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Condition: Damaged
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DECENT, ENGINE NUMBER TWO EXPERIENCED SMALL VIBRATION WHICH INCREASED IN AMPLITUDE UNTIL THE PILOT DECIDED TO SHUT DOWN THE ENGINE. AN UNEVENTFUL LANDING WAS COMPLETED. NO INJURIES REPORTED. UPON INSPECTION AFTER LANDING, PROPELLER BLADE BEARINGS AND ACTUATORS WERE FOUND DAMAGED AND ARE SUSPECTED TO BE THE CAUSE OF THE EVENT.
